# SDR YV3R2019012200113

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NJ
- Make and model: Robsin R44
- Aircraft serial: 30028
- Aircraft time: 180 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D7486
- Part serial: HQ121388
- Condition: Defective
- Part time: 180 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ALTERNATOR ASSEMBLY P/N: D748-6 HAS AN INTERNAL SHORT/OPEN CIRCUIT.
